Skip to Main Content

A Generalized Formulation of the Vectorial Equations of Motion for Nonprismatic Thin Space Beams

J. Appl. Mech. Dec 1971, 38(4): 955-960 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • S. Dubigeon
  • J.C. Michon
Journal of Sound and Vibration. January 1975, 42(3)
  • Herbert A. Koenig
  • Charles J. Burstone
Journal of Biomechanics. January 1974, 7(5)
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal